Title

Remarks on topological properties of Boehmians

Authors

Authors

Z. Burzyk; P. Mikusinski;D. Nemzer

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Rocky Mt. J. Math.

Keywords

generalized functions; Boehmians; TEMPERED BOEHMIANS; Mathematics

Abstract

Spaces of Boehmians are equipped with a topology defined in a canonical way, but properties of that topology can differ significantly for different spaces of Boehmians. First we discuss an example of a space of Boehmians with trivial dual space. Then we show that the space of periodic Boehmians has a nontrivial dual space, but the topology is not locally convex. Finally, we give an example of a space of Boehmians that is a locally convex space.

Journal Title

Rocky Mountain Journal of Mathematics

Volume

35

Issue/Number

3

Publication Date

1-1-2005

Document Type

Article

Language

English

First Page

727

Last Page

740

WOS Identifier

WOS:000230613200003

ISSN

0035-7596

Share

COinS